Logo Logo
Switch Language to German

Haution, Olivier (2020): DIAGONALISABLE p-GROUPS CANNOT FIX EXACTLY ONE POINT ON PROJECTIVE VARIETIES. In: Journal of Algebraic Geometry, Vol. 29, No. 2: pp. 373-402

Full text not available from 'Open Access LMU'.


We prove an algebraic version of a classical theorem in topology, asserting that an abelian p-group action on a smooth projective variety of positive dimension cannot fix exactly one point. When the group has only two elements, we prove that the number of fixed points cannot be odd. The main tool is a construction originally used by Rost in the context of the degree formula. The framework of diagonalisable groups allows us to include the case of base fields of characteristic p.

Actions (login required)

View Item View Item